Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Took MT pill, started bleeding. Why hasn't bleeding stopped yet?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
I take mt pill 12 DAYS Back on next day it starts bleeding. But thing is that bleeding is not stop yet what to do now plz advised.....

Posted Tue, 22 May 2012 in Abortion and Stillbirth
Answered by Dr. Pavan Kumar Gupta 1 hour later
Hello and thanks for the query.
If bleeding is continuing for past 12 days,it means abortion is not complete and some parts of fetus are still inside the uterus.
You must get an ultrasound uterus done and if some parts are found to be inside,then complete removal by curettage is advised.
You must consult your gynecologist for the required action.
I hope to have answered your query however you can revert to me for any follow up query.
Thanks and best of luck.
Above answer was peer-reviewed by
Follow-up: Took MT pill, started bleeding. Why hasn't bleeding stopped yet? 8 hours later
So fetus can b removed. By medicin or any kind of surgery requierd
Answered by Dr. Pavan Kumar Gupta 2 hours later
Yes,as I told you earlier.
If there are some parts remaining,they can be cleared by curettage which is a surgical procedure commonly known as D&C.
Above answer was peer-reviewed by
Follow-up: Took MT pill, started bleeding. Why hasn't bleeding stopped yet? 2 days later
I was counsult with geyncologist she was adsive for utera ultrasound as u advised I done it same bt the person who is doing ultrasound. he has done XXXXXXX and as per him there is nothing inside the baby pouch and in report he was mention unmarkable remarks my question is ultrasound was done correctly. or not n one more thing bleeding was stopped 2 days prior after counsulting with Dr as she advised for some medicine but. Now bleeding was start again what I have to do plz advised ...
tomorrow. I have appointment with my doctor and I will also sending u report ....
Answered by Dr. Pavan Kumar Gupta 31 minutes later
Sometimes bleeding can prolong for two weeks after taking MTP pill.
You can wait for 4 to 5 days more and take some medical treatment during this period from your gynecologist.
If bleeding does not stop even after this period you can get the ultrasound done again as only incomplete abortion can cause prolonged bleeding.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor